# SDR ARWA9608003

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Instrument Amp
- Part number: 2589201901
- Condition: Failed
- Location: Nr 2  Gyro
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM JFK TO SJU, NR 2 ADI GYRO FLAG IN VIEW.  RESET CIRCUIT BREAKER, NO HELP.  INTERMITTENT FLAG IN CRUISE, FLAG IN VIEW AT ALL TIMES DURING DESCENT, DIVERTED TO MIA.  REMOVED AND REPLACED NR 2 INSTRUMENT AMP.  SYSTEM OPS NORMAL I.A.W. DC-8 MM 34-25-00.
